University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A note on diffusion limits of chaotic skew-product flows

Melbourne, I and Stuart, AM (2011) A note on diffusion limits of chaotic skew-product flows NONLINEARITY, 24 (4). 1361 - 1367. ISSN 0951-7715

[img]
Preview
PDF
fastslow.pdf - Accepted Version

Download (177kB)
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmail
Melbourne, IUNSPECIFIED
Stuart, AMUNSPECIFIED
Date : 1 April 2011
Identification Number : 10.1088/0951-7715/24/4/018
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, NONUNIFORMLY HYPERBOLIC SYSTEMS, ORDINARY DIFFERENTIAL-EQUATIONS, ANOSOV-FLOWS, DYNAMICS, DECAY, THEOREMS, MODEL
Related URLs :
Additional Information : Copyright 2011 Institute of Physics. This is the author's accepted manuscript.
Depositing User : Symplectic Elements
Date Deposited : 15 Dec 2011 13:47
Last Modified : 17 Jan 2015 14:50
URI: http://epubs.surrey.ac.uk/id/eprint/32802

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800